Show simple item record

dc.contributor.authorCozzi, Matteo
dc.contributor.authorDipierro, Serena
dc.contributor.authorValdinoci, Enrico
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-05-08T10:33:36Z
dc.date.available2018-01-02T01:30:56Z
dc.date.issued2017-03-01
dc.identifier.citationCozzi, M., Dipierro, S., Valdinoci, E. Nonlocal phase transitions in homogeneous and periodic media. "Journal of fixed point theory and applications", 1 Març 2017, vol. 19, núm. 1, p. 387-405.
dc.identifier.issn1661-7738
dc.identifier.urihttp://hdl.handle.net/2117/104173
dc.description.abstractWe discuss some results related to a phase transition model in which the potential energy induced by a double-well function is balanced by a fractional elastic energy. In particular, we present asymptotic results (such as GG -convergence, energy bounds and density estimates for level sets), flatness and rigidity results, and the construction of planelike minimizers in periodic media. Finally, we consider a nonlocal equation with a multiwell potential, motivated by models arising in crystal dislocations, and we construct orbits exhibiting symbolic dynamics, inspired by some classical results by Paul Rabinowitz.
dc.format.extent19 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi matemàtica::Càlcul de variacions
dc.subject.lcshChaotic behavior in systems
dc.subject.otherNonlocal Ginzburg-Landau-Allen-Cahn equation
dc.subject.otherDe Giorgi conjecture
dc.subject.otherPlanelike minimizers
dc.subject.otherChaotic orbits
dc.titleNonlocal phase transitions in homogeneous and periodic media
dc.typeArticle
dc.subject.lemacCàlcul de variacions
dc.identifier.doi10.1007/s11784-016-0359-z
dc.relation.publisherversionhttps://link.springer.com/article/10.1007%2Fs11784-016-0359-z
dc.rights.accessOpen Access
local.identifier.drac20096702
dc.description.versionPostprint (author's final draft)
local.citation.authorCozzi, M.; Dipierro, S.; Valdinoci, E.
local.citation.publicationNameJournal of fixed point theory and applications
local.citation.volume19
local.citation.number1
local.citation.startingPage387
local.citation.endingPage405


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record